Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 71, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 12, 2013, 9:43 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Apr 12, 2013, 10:36 PM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2013, 9:43 AM CDT (14:43 UTC)
- In effect from
- Apr 12, 2013, 10:36 PM CDT
- Expired
- Apr 15, 2013, 10:59 AM CDT
- In force
- 60 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 78 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
086
WGUS43 KLSX 121443
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
943 AM CDT FRI APR 12 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER
AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF WIDESPREAD
RAINFALL RECEIVED ACROSS THE BASIN ON WEDNESDAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-131443-
/O.NEW.KLSX.FL.W.0071.130413T0336Z-130415T1559Z/
/GSCM7.1.ER.130413T0336Z.130413T1200Z.130414T0359Z.NO/
943 AM CDT FRI APR 12 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT GASCONADE
* FROM THIS EVENING TO MONDAY MORNING.
* AT 8:00 AM FRIDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 22.4 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SATURDAY LATE EVENING.
* IMPACT...AT 22.4 FEET...GASCONADE PARK BOAT RAMP...BBQ GRILLS...AND
PARKING AREA BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/13 04/14 04/15 04/16 04/17
MISSOURI RIVER
GASCONADE 22.0 20.40 22.4 21.5 19.2 17.3 16.22 follow-up statements
945
WGUS83 KLSX 130120
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CDT FRI APR 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
MISSOURI RIVER AT
...GASCONADE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-140120-
/O.EXT.KLSX.FL.W.0071.130413T0447Z-130415T1200Z/
/GSCM7.1.ER.130413T0447Z.130413T1200Z.130414T0000Z.NO/
820 PM CDT FRI APR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* AT 1 PM FRIDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 22.4 FEET BY TOMORROW MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 22.4 FEET...GASCONADE PARK BOAT RAMP...BBQ GRILLS...AND
PARKING AREA BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/13 04/14 04/15 04/16 04/17
MISSOURI RIVER
GASCONADE 22.0 21.10 22.4 21.1 18.8 17.1 16.0091
WGUS83 KLSX 131436
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 AM CDT SAT APR 13 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
.THIS FORECAST IS A RESULT OF RECEDING RIVER LEVELS...AND NO RAIN OVER
THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-131506-
/O.CAN.KLSX.FL.W.0071.000000T0000Z-130415T1200Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 AM CDT SAT APR 13 2013
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT GASCONADE.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW AT JUST BELOW FLOOD STAGE...AND WILL BEGIN A SLOW FALL LATER THIS AFTERNOON AND TONIGHT.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/14 04/15 04/16 04/17 04/18
MISSOURI RIVER
GASCONADE 22.0 20.4 18.5 17.2 16.3 15.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 12, 6:39 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 12, 6:39 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 639 AM CDT FRI APR 12 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 320 AM CDT FRI APR 12 2013 THE VERTICALLY STACKED LOW CURRENTLY CENTERED IN THE VICINITY OF NRN IOWA WILL MOVE NORTHEASTWARD INTO THE UPPER GREAT LAKES TODAY. AN EXPANSIVE AND BROAD CYCLONIC CIRCULATION ASSOCIATED WITH THE VORTEX WILL PERSIST ACROSS THE REGION TODAY WITH A CONTINUED FLUX OF STRATUS AND ADDITIONAL STRATOCU DEVELOPING. THESE CONDITIONS WILL RESULT IN ANOTHER COOL DAY WITH WELL BELOW AVERAGE HIGH TEMPERATURES. THE SYSTEM WILL ONLY MEANDER A BIT NEWD TONIGHT KEEPING A BROAD CYCLONIC FLOW ACROSS THE REGION. RH PROGS SUGGEST THAT THE STRATUS SHOULD FINALLY CLEAR DURING THE EVENING HOURS. WEAK HIGH PRESSURE ACROSS THE PLAINS WILL THEN SLIDE SEWD ACROSS SW MO OVERNIGHT HOWEVER WSW SURFACE WINDS OF 4-8 KTS WILL PERSIST ACROSS MUCH OF THE CWA. THIS WIND FLOW ALONG THE THE POTENTIAL FOR AN INCREASE IN MID CLOUDS OVERNIGHT LEADS TO SOME UNCERTAINTY IN THE POTENTIAL FOR SIGNIFICANT FROST AND MUCH LONGEVITY OF SUB- FREEZING TEMPERATURES. AT THIS TIME I HAVE ONLY A SMALL PORTION OF NE MO DROPPING BELOW FREEZING WITH PATCHY FROST FOR THE ENTIRE AREA WITH LOWS IN THE 32-34 DEGREE RANGE. WILL LET THE DAY SHIFT GET A BETTER LOOK TO ASSESS THE NEED FOR ANY FROST OR FREEZE HEADLINES. GLASS .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 320 AM CDT FRI APR 12 2013 BIG CHANGES UNDERWAY DURING THIS PERIOD. THE WEAK HIGH PRESSURE SYSTEM WILL SLOWLY RETREAT TO THE EAST ON SATURDAY AND HEIGHTS ALOFT WILL BE ON THE RISE...RESULTING IN THE INITIAL STAGES OF MODERATING TEMPERATURES. THE LOW LEVEL WAA REGIME WILL BEGIN TO GET WELL UNDERWAY ON SATURDAY NIGHT AS A NEW SYSTEM MOVES INTO THE PLAINS AND THE LOWER TROP FLOW STRENGTHENS CONSIDERABLY. A FEW SPOTTY SHOWERS COULD RESULT ACROSS NE MO INTO WEST CENTRAL IL IN RESPONSE. THERE SHOULD BE A BIG JUMP IN TEMPERATURES ON SUNDAY AS STRONG SOUTHERLY FLOW TRANSPORTS WARM AIR AND MOISTURE INTO THE MS VALLEY AHEAD OF THE ENCROACHING COLD FRONT. THESE ADVECTIONS AND AN INCREASE IN MID LEVEL LAPSE RATES PRODUCE AN AXIS WEAK INSTABILITY AND SUPPORT A CHANCE OF THUNDERSTORMS IN THE AFTERNOON ACROSS NE MO ON THE LEADING EDGE OF DEEPER ASCENT. THE FRONT THEN SETTLES SOUTHWARD SUNDAY NIGHT THROUGH MONDAY WITH AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS BOTH ALONG AND AHEAD OF THE FRONT. INDICATIONS AT THIS TIME ARE THE FRONT WILL BECOME QUASI- STATIONARY ACROSS THE SOUTHERN PORTION OF THE CWA THROUGH THE FIRST HALF OF NEXT WEEK AS IT PARALLELS THE FLOW ALOFT. THIS WOULD LEAD TO A STORMY PERIOD WITH PERSIST THUNDERSTORM CHANCES AS DISTURBANCES WITHIN THE SW FLOW ALOFT TRAVERSE THE REGION AND INTERACT WITH THE STALLED BOUNDARY. GLASS && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 626 AM CDT FRI APR 12 2013 ONLY MINOR CHANGES TO THE PREV TAF. EXPECT GUSTY WLY WINDS TODAY AS SFC RIDGE MOVES INTO THE REGION. WINDS WILL DIMINISH THIS EVENING. EXPECT CU FIELD TO DEVELOP THIS MORNING AND FILL IN MOST OF THE CURRENT CLEAR AREAS. CU MAY BRIEFLY BE HIGH END MVFR BEFORE QUICKLY LIFTING TO AROUND 5 KFT...EXCEPT AT UIN WHERE HIGH MVFR CIGS SHUD REMAIN FOR A FEW HOURS BEFORE LIFTING TO LOW VFR. EXPECT CU TO DISSIPATE AFTER SUNSET. SPECIFICS FOR KSTL...EXPECT WLY WINDS TODAY WITH GUSTS AROUND 20 KTS. CU FIELD SHUD DEVELOP THIS MORNING WITH BASES BEGINNING AROUND LOW VFR AND LIFTING TO AROUND 5 KFT THRU THE MORNING. WINDS WILL DIMINISH AND CU DISSIPATE THIS EVENING. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 12, 4:42 AM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 442 AM CDT FRI APR 12 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-130945- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 442 AM CDT FRI APR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA BEGINNING SUNDAY AFTERNOON AND CONTINUING INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 4:04 PM CDT | Frost Advisory | LSX | Cole, Crawford, Gasconade, Iron, Madison, Moniteau and 5 more | 16 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.